# SDR AALA202404294472

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 9,773 hours, 3,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 13 Abc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT IS HANGING BY THE WIRE SEATS 13ABC. REPLACED EMERGENCY FLOOR LIGHT HOUSING AND BRACKET SECURED LIGHT, OPERTIONAL CHECK GOOD.
